# SDR SWIA201128500

- Difficulty date: November 2, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 23,051 hours, 18,135 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGES.  (FLT 4810)  INSTALLED PISTON AXLE ASSEMBLY NEW CENTERING CAM LOCK PINS AND SERVICED STRUT.
